Cross Reference Up

Durrett, R (1996). Probability: Theory and Examples (2nd ed). p 301.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Takloo-Bighash, R (2006). An invitation to modern number theory. Princeton University Press. ISSN/ISBN:978-0691120607. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Takloo-Bighash, R (2007). Introduction to Random Matrix Theory. In: An Invitation to Modern Number Theory, Princeton University Press. ISSN/ISBN:9780691120607. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Slijepčević, S (1998). A note on initial digits of recurrence sequences. Fibonacci Quarterly 36(4), 305-308. View Complete Reference No online information available Works that this work references Works that reference this work
Volcic, A (1996). The First Digit Problem and Scale-Invariance. In: P. Marcellini, G. Talenti and E. Vesentini (eds), Partial differential equations and applications: collected papers in honor of Carlo Pucci. Marcel Dekker, pp. 329-340 . View Complete Reference Online information Works that this work references No Bibliography works reference this work